Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2018
Publication:
Separated Boundary Value Problems of Sequential Caputo and Hadamard Fractional Differential Equations
Issued Date
2018-01-01
Resource Type
Article
ISSN
23148888
23148896
DOI
10.1155/2018/6974046
Other identifier(s)
2-s2.0-85057398138
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Journal of Function Spaces. Vol.2018, (2018)
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Jessada Tariboon, Asawathep Cuntavepanit, Sotiris K. Ntouyas, Woraphak Nithiarayaphaks
Separated Boundary Value Problems of Sequential Caputo and Hadamard Fractional Differential Equations.
Journal of Function Spaces. Vol.2018, (2018).
doi:10.1155/2018/6974046
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/46111
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Separated Boundary Value Problems of Sequential Caputo and Hadamard Fractional Differential Equations
Author(s)
Jessada Tariboon
Asawathep Cuntavepanit
Sotiris K. Ntouyas
Woraphak Nithiarayaphaks
Other Contributor(s)
King Mongkut's University of Technology North Bangkok
Mahidol University
Panepistimion Ioanninon
King Abdulaziz University
Abstract
© 2018 Jessada Tariboon et al. In this paper, we discuss the existence and uniqueness of solutions for new classes of separated boundary value problems of Caputo-Hadamard and Hadamard-Caputo sequential fractional differential equations by using standard fixed point theorems. We demonstrate the application of the obtained results with the aid of examples.
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/46111
Collections
Scopus 2018
Full item page
Send Feedback